Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 106359, 8 pages
http://dx.doi.org/10.1155/2012/106359
Research Article

Consecutive 𝑘 -within- 𝑚 -out-of- 𝑛 :F System with Nonidentical Components

Department of Industrial Engineering, Atilim University, Incek, 06836 Ankara, Turkey

Received 6 September 2011; Revised 7 December 2011; Accepted 8 December 2011

Academic Editor: Alexander P. Seyranian

Copyright © 2012 Serkan Eryilmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serkan Eryilmaz, “Consecutive -within--out-of-:F System with Nonidentical Components,” Mathematical Problems in Engineering, vol. 2012, Article ID 106359, 8 pages, 2012. doi:10.1155/2012/106359